SKU: 14120

Out of stock

APOHEALTH Paracetamol 500mg Pain Relief 32 Caplets

Original price was: $4.99.Current price is: $4.60. 8% off RRP

Want to be notified when this product is back in stock?

1 customer has joined the waitlist.

APOHEALTH Paracetamol provides effective relief of pain and fever in an easy to swallow capsule shaped tablet.

32 Caplets

APOHEALTH Paracetamol 500mg Pain Relief

Directions

Adults and children over 12 years: Take 1-2 caplets every 4-6 hours as required, up to 8 caplets per 24 hours.
Children 7-12 years: Take 0.5-1 caplets every 4-6 hours as required, not exceeding 4 caplets per 24 hours.
Do not use in children under 7 years old.

Ingredients

Paracetamol 500mg

Warnings

Keep to the recommended dose.
Adults: Do not take this medicine for longer than a few days at a time unless advised to do so by a doctor.
Children and adolescents: Do not give this medication for longer than 48 hours at a time unless advised to do so by a doctor.
Do not take with other products containing paracetamol unless advised to do so by a doctor or pharmacist.
If an overdose is taken or suspected ring the Poisons Information Centre (13 11 26) or go to hospital straight away even if you feel well because of the risk of delayed serious liver damage.
Store below 25°C.

Weight 0.1 kg
Dimensions 20 × 20 × 20 cm
Barcode

APOHEALTH

The APOHEALTH range has been developed to offer you quality and affordable over the counter medicines that you can rely on to treat everyday health issues. With over 75 products in our range covering cough, cold & flu, pain, hayfever & allergy, and digestive health, there is an APOHEALTH product to help you feel better at an affordable price. Choose APOHEALTH for quality over the counter medicines you can trust.